Functional laws of the iterated logarithm for local times of recurrent random walks on Z 2
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, p. 545-563
@article{AIHPB_1998__34_4_545_0,
     author = {Cs\'aki, Endre and R\'ev\'esz, P\'al and Rosen, Jay},
     title = {Functional laws of the iterated logarithm for local times of recurrent random walks on $Z^2$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1998},
     pages = {545-563},
     zbl = {0913.60052},
     mrnumber = {1632833},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_4_545_0}
}
Csáki, Endre; Révész, Pál; Rosen, Jay. Functional laws of the iterated logarithm for local times of recurrent random walks on $Z^2$. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, pp. 545-563. http://www.numdam.org/item/AIHPB_1998__34_4_545_0/

[1] J. Bertoin and M. Caballero, On the rate of growth of subordinators with slowly varying Laplace exponent, Sem. de Prob. XXIX, Lecture Notes Math, Vol. 1612, Springer-Verlag, Berlin, 1995, pp. 125-132. | Numdam | MR 1459454 | Zbl 0835.60068

[2] L. Breiman, Probability, Society for Industrial and Applied Mathematics, Philadelphia, 1992. | MR 1163370 | Zbl 0753.60001

[3] E. Csáki, M. Csörgö, A. Földes and P. Révész, On the occupation time of an iterated process having no local time, Stochastic Process. Appl., Vol. 70, 1997, pp. 199-217. | MR 1475663 | Zbl 0911.60068

[4] P. Erdös and J. Taylor, Some problems concerning the structure of random walk paths, Acta Math. Acad. Sci. Hung., Vol. 11, 1960, pp. 137-162. | MR 121870 | Zbl 0091.13303

[5] J.-P. Kahane, Some random series of functions, Cambridge University Press, Cambridge, 1985. | MR 833073 | Zbl 0571.60002

[6] M. Klass, Toward a universal law of the iterated logarithm, Part I, Z. Wahrsch. verw. Gebiete, Vol. 36, 1976, pp. 165-178. | MR 415742 | Zbl 0319.60019

[7] M. Marcus and J. Rosen, Laws of the iterated logarithm for the local times of recurrent random walks on Z2 and of Levy processes and recurrent random walks in the domain of attraction of Cauchy random variables, Ann. Inst. H. Poincaré Prob. Stat., Vol. 30, 1994, pp. 467-499. | Numdam | MR 1288360 | Zbl 0805.60069

[8] M. Marcus and J. Rosen, Laws of the iterated logarithm for the local times of symmetric Levy processes and recurrent random walks, Ann. Probab., Vol. 22, 1994, pp. 626-658. | MR 1288125 | Zbl 0815.60073

[9] P. Révész and E. Willekens, On the maximal distance between two renewal epochs, Stochastic Process. Appl., Vol. 27, 1988, pp. 21-41. | MR 934527 | Zbl 0632.60083